MAUDE Adverse Event Report: BIOMET 3I TSV BELLATEK ENCODE HEALING ABUTMENT 4.5MM (D) X 5.0MM (P) X 5MM (H); DENTAL HEALING ABUTMENT

BIOMET 3I TSV BELLATEK ENCODE HEALING ABUTMENT 4.5MM (D) X 5.0MM (P) X 5MM (H); DENTAL HEALING ABUTMENT
Catalog Number TEHA4505
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Multiple reports are being submitted for this event.
 
Event or Problem Description
It was reported that implant in tooth site #14 had a mobile crown and upon removal, the abutment screw was fractured and the implant was fractured as well.Symptoms as a result of the event: inflammation.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.Multiple reports are being submitted for this event.The following sections are being reported: d4: expiration date and unique identifier (udi) number.D9: device availability.H2: if follow-up, what type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: type of investigation.H6: investigation findings.H6: investigation conclusions.H10: additional narratives/data.Zimvie received partial of one healing abutment for evaluation.Visual evaluation was performed, bottom portion of the abutment, screw threads, is fractured of into the implant.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was material selection of the product is not adequate to withstand occlusal forces therefore, based on the available information, a device malfunction did occur.The abutment screw threads was found fractured inside the returned implant.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
TSV BELLATEK ENCODE HEALING ABUTMENT 4.5MM (D) X 5.0MM (P) X 5MM (H)
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18870618
Report Number0001038806-2024-00416
Device Sequence Number14205515
Product Code NHA
UDI-Device Identifier00844868040958
UDI-Public(01)00844868040958(17)260321(10)1243181
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K173374
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/20/2026
Device Catalogue NumberTEHA4505
Device Lot Number1243181
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient EthnicityNon Hispanic